RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2013, Volume 6, Issue 3, Pages 88–96 (Mi iigum27)  

This article is cited in 3 scientific papers (total in 3 papers)

Sufficient conditions of algebraicity of generating functions of the solutions of multidimensional difference equations

T. I. Nekrasova

Siberian Federal University, 79 Svobodny Prospect, Krasnoyarsk, 660041

Abstract: In this paper we study difference equations (recurrence relations) in rational lattice cones. It is found the relation between generating functions of the initial data and generating functions of the solutions of Cauchy problem for multidimensional difference equations. It is proved that condition of algebraicity (rationality) of generating functions of the initial data is sufficient condition of algebraicity (rationality) of generating functions of the solution.

Keywords: multidimensional difference equations; Cauchy problem; generating function.

Full text: PDF file (246 kB)
References: PDF file   HTML file
UDC: 517.55+517.96

Citation: T. I. Nekrasova, “Sufficient conditions of algebraicity of generating functions of the solutions of multidimensional difference equations”, The Bulletin of Irkutsk State University. Series Mathematics, 6:3 (2013), 88–96

Citation in format AMSBIB
\Bibitem{Nek13}
\by T.~I.~Nekrasova
\paper Sufficient conditions of algebraicity of generating functions of the solutions of multidimensional difference equations
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2013
\vol 6
\issue 3
\pages 88--96
\mathnet{http://mi.mathnet.ru/iigum27}


Linking options:
  • http://mi.mathnet.ru/eng/iigum27
  • http://mi.mathnet.ru/eng/iigum/v6/i3/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. I. Nekrasova, “Ob ierarkhii proizvodyaschikh funktsii reshenii mnogomernykh raznostnykh uravnenii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 9 (2014), 91–102  mathnet
    2. O. A. Shishkina, “Formula Eilera–Maklorena dlya ratsionalnogo parallelotopa”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 13 (2015), 56–71  mathnet
    3. O. A. Shishkina, “Mnogochleny Bernulli ot neskolkikh peremennykh i summirovanie monomov po tselym tochkam ratsionalnogo parallelotopa”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 16 (2016), 89–101  mathnet
  • Number of views:
    This page:114
    Full text:46
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020